Some results on injectivity and multistationarity in chemical reaction networks

Banaji, Murad and Pantea, Casian (2016) Some results on injectivity and multistationarity in chemical reaction networks. SIAM Journal on Applied Dynamical Systems, 15 (2). pp. 807-869. ISSN 1536-0040 (doi:https://doi.org/10.1137/15M1034441)

[img]
Preview
PDF - Final accepted version (with author's formatting)
Download (633kB) | Preview

Abstract

The goal of this paper is to gather and develop some necessary and sufficient criteria for injectivity and multistationarity in vector fields associated with a chemical reaction network under a variety of more or less general assumptions on the nature of the network and the reaction rates. The results are primarily linear algebraic or matrix-theoretic, with some graph-theoretic results also mentioned. Several results appear in, or are close to, results in the literature. Here, we emphasise the connections between the results, and where possible, present elementary proofs which rely solely on basic linear algebra and calculus. A number of examples are provided to illustrate the variety of subtly different conclusions which can be reached via different computations. In addition, many of the computations are implemented in a web-based open source platform, allowing the reader to test examples including and beyond those analysed in the paper.

Item Type: Article
Additional Information: Published online: 26 April 2016
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20576
Useful Links:
Depositing User: Murad Banaji
Date Deposited: 23 Sep 2016 10:01
Last Modified: 30 May 2019 20:02
URI: https://eprints.mdx.ac.uk/id/eprint/20576

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year